Polynomial sequences associated with the classical linear functionals

Loureiro, Ana F. and Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11075-012-9573-y

Abstract

This work in mainly devoted to the study of polynomial sequences, not necessarily orthogonal, defined by integral powers of certain first order differential operators in deep connection to the classical polynomials of Hermite, Laguerre, Bessel and Jacobi. This connection is streamed from the canonical element of their dual sequences. Meanwhile new Rodrigues-type formulas for the Hermite and Bessel polynomials are achieved.

Item Type: Article
Uncontrolled keywords: Orthogonal polynomials – Classical polynomials – Rodrigues-type formulas – Generalized Stirling numbers
Subjects: Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Ana F. Loureiro
Date Deposited: 11 Oct 2012 14:28
Last Modified: 12 Feb 2013 16:35
Resource URI: http://kar.kent.ac.uk/id/eprint/31541 (The current URI for this page, for reference purposes)
  • Depositors only (login required):